Share:


Dynamic Analysis for Bertrand Competition Model with Exponential Form∗

    Huili Ma Affiliation
    ; Hui Feng Affiliation

Abstract

This paper will consider a nonliear system of difference equations which describes a qualitative study of Bertrand oligopoly games with two boundedly rational players. With nonlinear demand function of exponential form, the local stability of equilibria and the global convergence of positive solutions for the dynamical system are analyzed.

Keyword : difference equations, boundedness, Bertrand model, global asymptotic behavior

How to Cite
Ma, H., & Feng, H. (2016). Dynamic Analysis for Bertrand Competition Model with Exponential Form∗. Mathematical Modelling and Analysis, 21(6), 741-751. https://doi.org/10.3846/13926292.2016.1237388
Published in Issue
Nov 17, 2016
Abstract Views
233
PDF Downloads
144